# SDR HAIHEEA9291

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3526T
- Make and model: Bolkms BO105S
- Aircraft serial: S610
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Fms5000
- Part number: 453105500
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT SWITCH.  SENT TO ARNAV SYSTEMS, INC. FOR WARRANTY REPAIR.
